# SDR USAA2012072700008

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7462
- Condition: Bulged
- Location: Cabin
- Part time: 25,195 hours, 4,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT OFFWING (193AT) SLIDE ENCLOSURE DOOR FOUND NOT FLUSH WITH THE OUTER SURFACE OF ENCLOSURE.  REPACKED OFFWING SLIDE IAW CMM 25-60-58 REV 19 AND FOLDING PROCEDURE P-11907 REV R.
